# SDR SWAA2024062587260

- Difficulty date: May 17, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER L/E PANEL 331B #4 RIB CRACK COUNTING FROM I/B TO O/B<[01] REMOVED AND REPLACED NEW RIB#4 AT LH HORIZONTAL STABILIZER L/E PANEL 331B REF SRM 51-40-02-0G-0;[02] VERIFIED STEP 1 AUDIT C/W PER MPM 52.02.02
